# SDR DALA2023081406622

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,271 hours, 22,969 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 SMOKE+FUMES IN CABIN REPORTED BY FA. PILOTS COMLIED IAW QRH 8.4 NOTE: SMOKE+FUMES OCCURRED SIMULTANEOUSLY W/ R PACK TEMP EICAS. CORRECTIVE ACTION: T/S RT PACK TEMP MSG OPENED RT PACK BAY FOUND RT ACM SIEZED. R/R RT PACK LOW LIMIT VLV PER B757 MM21-51. R/R RT REHEATER PER B757 MM 21-51. RPLD RT ACM REF B757 MM 21-51. OPS AND LK CK GOOD. NO SMOKE/SMELLS. (9966135)
